# SDR FDEA201201160207

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5383221120400
- Condition: Gouged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 5R BETWEEN FRAMES 47 AND 51 HAS 6 EA GOUGES AT FRAME ON INBD SIDE AROUND FASTENER HOLES.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REMOVED, FABRICATED REPLACEMENT, AND REPLACED SEAT TRACK IAW DWG A53832211 AND SRM 51-72-10 PGS. 2 AND 3.
